Vol. 10, No. 10, 2016

Download this article
Download this article For screen
For printing
Recent Issues

Volume 14
Issue 8, 2001–2294
Issue 7, 1669–1999
Issue 6, 1331–1667
Issue 5, 1055–1329
Issue 4, 815–1054
Issue 3, 545–813
Issue 2, 275–544
Issue 1, 1–274

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors' Interests
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Nonvanishing of Dirichlet $L$-functions

Rizwanur Khan and Hieu T. Ngo

Vol. 10 (2016), No. 10, 2081–2091
Abstract

We show that for at least 3 8 of the primitive Dirichlet characters χ of large prime modulus, the central value L(1 2,χ) does not vanish.

Keywords
$L$-functions, Dirichlet characters, nonvanishing central value, mollifier
Mathematical Subject Classification 2010
Primary: 11M20
Milestones
Received: 13 December 2015
Revised: 18 August 2016
Accepted: 17 September 2016
Published: 9 December 2016
Authors
Rizwanur Khan
Science Program
Texas A&M University at Qatar
PO Box 23874
Doha
Qatar
Hieu T. Ngo
Science Program
Texas A&M University at Qatar
PO Box 23874
Doha
Qatar